Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

PCOS, on Trinessa. Still having heavy and very painful periods. Will taking depo help ?

I have PCOS and I am on thr birth control pill Trinessa now, and I m still having heavy and very painful periods. i have been considering taking the depo vera birth control shot I have went to my lical health dept and she said it souded good but I just want an extra opinion. and I am also worried about the birth control shot causing mr to have more facial hair .
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello ma'am.

Birth control has been an effective form of treatment of polycystic ovariona disease/syndrome. Which is why it has been adivsed to yo as well.

I would also give the go ahead for the shot. Do not worry about hirsutism (excessive hair growth in women), this is usually rarely associated with this form of birth control. And if you do experience it, discontinuation of the shots will get your body back to its pre-administration state.

Best of luck and god bless.
Answered: Sat, 20 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor